# SDR AALA202403180820

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 87,011 hours, 11,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L DOOR DIFFICULT TO OPEN. MAINTENANCE REPOSITIONED SEAL OF THE DOOR 2L.
